# SDR YENA201711110907

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CARGO DOOR SILL, FRAME 60, STRINGER 38 CORRODED.   REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-72-11, 53-41-49, FIG 007, AND 53-41-49-300-002.
